Alert archive / Tennessee / Wind Advisories in 2010
Wind Advisory 1, NWS Nashville, TN
NWS Nashville, TN issued this wind advisory at Jan 23, 2010, 4:24 AM CST for 39 counties in Tennessee. It took effect at Jan 23, 2010, 4:00 PM CST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jan 23, 2010, 4:24 AM CST (10:24 UTC)
- In effect from
- Jan 23, 2010, 4:00 PM CST
- Expired
- Jan 24, 2010, 6:00 AM CST
- In force
- 14 hr
- Issued by
- NWS Nashville, TN
All 39 counties
Bedford County, TN, Benton County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 29 km from the middle of the area, began a volume at 10:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 10.4 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 527 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
394
WWUS74 KOHX 231024
NPWOHX
URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
424 AM CST SAT JAN 23 2010
...DENSE FOG ADVISORY FOR ALL OF MIDDLE TENNESSEE UNTIL 9 AM
CST...
...WIND ADVISORY IN EFFECT FOR ALL OF MIDDLE TENNESSEE FROM
4 PM CST TODAY UNTIL 6 AM CST SUNDAY...
.WITH PLENTIFUL LOW LEVEL MOISTURE IN PLACE...WIDESPREAD DENSE
FOG HAS DEVELOPED THIS MORNING ACROSS MIDDLE TENNESSEE. WINDS
SHOULD PICKUP AFTER 9 AM CST THIS MORNING AND DISSIPATE DENSE
FOG FORMATION.
SURFACE PRESSURE GRADIENT WILL INCREASE TONIGHT AHEAD OF AN
APPROACHING LOW PRESSURE SYSTEM WITH SUSTAINED WIND SPEEDS
EXPECTED TO REACH BETWEEN 25 MPH TO 35 MPH...WITH GUST UP TO 45
MPH...ACROSS THE WESTERN TWO THIRDS OF THE MID STATE. ACROSS THE
CUMBERLAND PLATEAU REGION...EXPECTED SUSTAINED WIND SPEEDS WILL BE
AT OR ABOVE 25 MPH ...WITH GUSTS AS HIGH AS 35 MPH. THESE CONDITIONS
WILL CONTINUE INTO THE EARLY MORNING HOURS ON SUNDAY.
TNZ005>011-022>034-056>066-075-077>080-093>095-231500-
/O.NEW.KOHX.FG.Y.0002.100123T1024Z-100123T1500Z/
/O.NEW.KOHX.WI.Y.0001.100123T2200Z-100124T1200Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE...
LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...
COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN...
LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD...
COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE...
SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT...
SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI
424 AM CST SAT JAN 23 2010
...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING...
...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM CST
SUNDAY...
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST THIS MORNING. A WIND
ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT
FROM 4 PM THIS AFTERNOON TO 6 AM CST SUNDAY.
* TIMING: DENSE FOG ADVISORY...UNTIL 9 AM CST THIS MORNING.
WIND ADVISORY...4 PM CST THIS AFTERNOON TO 6 AM CST SUNDAY.
* WINDS: WIND ADVISORY...SUSTAINED WINDS 25 MPH TO 35 MPH...
WITH GUSTS TO 45 MPH...WESTERN TWO THIRDS OF MIDDLE TENNESSEE...
SUSTAINED WINDS 25 MPH TO 30 MPH...WITH GUSTS TO 35 MPH...
ACROSS THE CUMBERLAND PLATEAU REGION OF MIDDLE TENNESSEE.
* IMPACTS: DENSE FOG...WIDESPREAD REDUCTION IN VISIBILITIES TO
EQUAL OR LESS THAN ONE QUARTER OF A MILE. HAZARDOUS DRIVING
CONDITIONS...WIND ADVISORY...SHALLOW ROOTED TREES IN ALREADY
SATURATED SOIL UPROOTED...SMALL BRANCHES FROM TREES EASILY
BROKEN...TRASH CANS OVERTURNED...STREET LIGHTS BLOWN AROUND
ALONG WITH OTHER UNSECURED OBJECTS...DIFFICULT DRIVING
CONDITIONS POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.
A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF
35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.
&&
$$
31/JBW4 follow-up statements
698 WWUS74 KOHX 231511 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 911 AM CST SAT JAN 23 2010 ...WIND ADVISORY IN EFFECT FOR ALL OF MIDDLE TENNESSEE FROM 4 PM CST TODAY UNTIL 6 AM CST SUNDAY... .SURFACE PRESSURE GRADIENT WILL INCREASE TONIGHT AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM WITH SUSTAINED WIND SPEEDS EXPECTED TO REACH BETWEEN 25 MPH TO 35 MPH...WITH GUST UP TO 45 MPH...ACROSS THE WESTERN TWO THIRDS OF THE MID STATE. ACROSS THE CUMBERLAND PLATEAU REGION...EXPECTED SUSTAINED WIND SPEEDS WILL BE AT OR ABOVE 25 MPH ...WITH GUSTS AS HIGH AS 35 MPH. THESE CONDITIONS WILL CONTINUE INTO THE EARLY MORNING HOURS ON SUNDAY. TNZ005>011-022>034-056>066-075-077>080-093>095-232000- /O.EXP.KOHX.FG.Y.0002.000000T0000Z-100123T1500Z/ /O.CON.KOHX.WI.Y.0001.100123T2200Z-100124T1200Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE... LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO... COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE... SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT... SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI 911 AM CST SAT JAN 23 2010 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM CST SUNDAY... * WINDS: SUSTAINED WINDS 25 MPH TO 35 MPH...WITH GUSTS TO 45 MPH...WESTERN TWO THIRDS OF MIDDLE TENNESSEE...AND SUSTAINED WINDS 25 MPH TO 30 MPH...WITH GUSTS TO 35 MPH...ACROSS THE CUMBERLAND PLATEAU REGION OF MIDDLE TENNESSEE. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH...CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BOYD
171 WWUS74 KOHX 231947 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 147 PM CST SAT JAN 23 2010 ...WIND ADVISORY IN EFFECT FOR ALL OF MIDDLE TENNESSEE FROM 4 PM CST TODAY UNTIL 6 AM CST SUNDAY... .WINDY CONDITIONS WILL DEVELOP ACROSS ALL OF MIDDLE TENNESSEE THIS EVENING AS A STRONG LOW PRESSURE SYSTEM MOVES INTO THE LOWER MISSISSIPPI VALLEY. THE SURFACE PRESSURE GRADIENT WILL INCREASE ACROSS MIDDLE TENNESSEE DURING THE EVENING AND OVERNIGHT...WITH SUSTAINED WINDS BETWEEN 25 AND 35 MPH...WITH GUSTS UP TO 45 MPH. THESE CONDITIONS WILL CONTINUE INTO THE EARLY MORNING HOURS ON SUNDAY. TNZ005>011-022>034-056>066-075-077>080-093>095-240400- /O.CON.KOHX.WI.Y.0001.100123T2200Z-100124T1200Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE... LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO... COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE... SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT... SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI 147 PM CST SAT JAN 23 2010 ...WIND ADVISORY IS IN EFFECT UNTIL 6 AM CST SUNDAY... * TIMING: SOUTHEAST WINDS WILL INCREASE THIS EVENING...WITH STRONG GUSTY WINDS CONTINUING THROUGH THE OVERNIGHT HOURS. * WINDS: SUSTAINED WINDS 25 TO 35 MPH...WITH GUSTS TO 45 MPH. * IMPACTS: WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH...CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 35 MPH ARE EXPECTED...WITH GUSTS TO 45 MPH. ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...INCLUDING PATIO FURNITURE AND TRASH CANS. && $$ BOYD
969 WWUS74 KOHX 240338 AAA NPWOHX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 938 PM CST SAT JAN 23 2010 ...WIND ADVISORY IN EFFECT FOR ALL OF MIDDLE TENNESSEE UNTIL 6 AM CST SUNDAY... .WINDY CONDITIONS WILL CONTINUE TO INCREASE ACROSS ALL OF MIDDLE TENNESSEE TONIGHT AS A STRONG LOW PRESSURE SYSTEM MOVES INTO THE TENNESSEE VALLEY. WINDS ACROSS MIDDLE TENNESSEE WILL INCREASE TO 20 AND 30 MPH...WITH GUSTS UP TO 40 MPH. THESE CONDITIONS WILL CONTINUE INTO THE EARLY MORNING HOURS ON SUNDAY. TNZ005>011-022>034-056>066-075-077>080-093>095-241200- /O.CON.KOHX.WI.Y.0001.000000T0000Z-100124T1200Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE... LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO... COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE... SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT... SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI 938 PM CST SAT JAN 23 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * WINDS: SUSTAINED WINDS 20 TO 30 MPH...WITH GUSTS TO 40 MPH. * IMPACTS: WINDS OF 20 TO 30 MPH...WITH GUSTS TO 40 MPH...CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...SHALLOW ROOTED TREES MAY BE BLOWN DOWN CAUSING DAMAGE TO NEARBY BUILDINGS AND VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 30 MPH ARE EXPECTED...WITH GUSTS TO 40 MPH. ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE... INCLUDING PATIO FURNITURE AND TRASH CANS. && $$ JLM
409 WWUS74 KOHX 240554 AAA NPWOHX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 1154 PM CST SAT JAN 23 2010 ...WIND ADVISORY IN EFFECT FOR ALL OF MIDDLE TENNESSEE UNTIL 6 AM CST SUNDAY... .WINDY CONDITIONS WILL CONTINUE TO INCREASE ACROSS ALL OF MIDDLE TENNESSEE TONIGHT AS A STRONG LOW PRESSURE SYSTEM MOVES INTO THE TENNESSEE VALLEY. WINDS ACROSS MIDDLE TENNESSEE WILL INCREASE TO 25 AND 35 MPH...WITH GUSTS AROUND 45 MPH. THESE CONDITIONS WILL CONTINUE INTO THE EARLY MORNING HOURS ON SUNDAY. TNZ005>011-022>034-056>066-075-077>080-093>095-241200- /O.CON.KOHX.WI.Y.0001.000000T0000Z-100124T1200Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE... LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO... COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE... SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT... SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI 1154 PM CST SAT JAN 23 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * IMPACTS: WINDS OF 25 TO 35 MPH...WITH GUSTS AROUND 45 MPH...CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...SHALLOW ROOTED TREES MAY BE BLOWN DOWN CAUSING DAMAGE TO NEARBY BUILDINGS AND VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 35 MPH ARE EXPECTED...WITH GUSTS AROUND 45 MPH. ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE... INCLUDING PATIO FURNITURE AND TRASH CANS. && $$ JLM
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this wind advisory went out at Jan 23, 4:12 AM CST, 12 minutes earlier.
Area forecast discussion, Jan 23, 4:12 AM CST, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 412 AM CST SAT JAN 23 2010 .DISCUSSION... ISSUING UPDATED DISCUSSION AS WE HAVE ISSUED A DENSE FOG ADVISORY FOR THE ENTIRE MID STATE. FOG SHOULD BURN OFF BY LATE MORNING. && .OHX WATCHES/WARNINGS/ADVISORIES... DENSE FOG ADVISORY UNTIL 9 AM CST THIS MORNING FOR TNZ005>011- 022>034-056>066-075-077>080-093>095. WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 6 AM CST SUNDAY FOR TNZ005>011-022>034-056>066-075-077>080-093>095. && 21
Hazardous weather outlook, Jan 22, 6:36 AM CST, 21 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 636 AM CST FRI JAN 22 2010 TNZ005>011-022>034-056>066-075-077>080-093>095-231245- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 636 AM CST FRI JAN 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG WINDS WILL DEVELOP OVER THE MID STATE SATURDAY AFTERNOON AND SATURDAY NIGHT. A LOW PRESSURE AREA WILL DEVELOP OVER THE CENTRAL PLAINS AND MIDDLE MISSISSIPPI VALLEY ON SATURDAY...THEN INTENSIFY AS IT MOVES NORTHEAST TOWARD THE GREAT LAKES SATURDAY NIGHT. THIS WILL PROPEL A STRONG COLD FRONT INTO MIDDLE TENNESSEE SATURDAY NIGHT. AHEAD OF THIS FRONT... YOU CAN EXPECT SOUTH WINDS TO INCREASE TO 10 TO 20 MPH SATURDAY AFTERNOON...WITH GUSTS TO 30 MPH. BY LATE AFTERNOON AND SATURDAY NIGHT...YOU CAN EXPECT SUSTAINED WINDS OF 20 TO 30 MPH...AND GUSTS TO 40 MPH. THESE STRONG WINDS COULD EASILY BREAK SMALL BRANCHES FROM TREES...OVERTURN TRASH CANS...AND BLOW AROUND LIGHT...UNSECURED ... OBJECTS. IN ADDITION...MOTORISTS DRIVING HIGH PROFILE VEHICLES SHOULD EXPECT TO ENCOUNTER STRONG CROSS WINDS. 19
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 23, 4:24 AM CST | Dense Fog Advisory | OHX | Bedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more | 5 hr |
Nearby
Wind Advisories in Tennessee, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.